# SDR HEER20160129130

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 15,839 hours
- Engine: Allsn 250C47B
- Engine time: 10,582 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140665
- Condition: Spalled
- Location: Nr 5
- Part time: 1,512 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 1-16-2016, DUE TO METAL ON UPPER AND LOWER CHIP PLUGS.  REPLACED NR 5 BEARING DUE TO SPALLING ON OUTER RACE, BALLS AND DAMAGED SEPERATOR.  REPLACED BEARING.
